# SDR TWAA9908911

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 2730 · Elevator Control System
- Part: Tee
- Part number: 251T20021
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT MO-72F01A, REQUIRED THE RT ELEVATOR SLAVE LINKAGE LOST MOTION DEVICE HAVE THE TEE REPLACED PER FIG 2 OF SERVICE BULLETIN 767 27A0136.  REMOVED AND REPLACED THE TEE PER MO 72F01 PHASE A AND REF BOEING SERVICE BULLETIN 767 27A0136.
